# SDR BJNA202412220001

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N808VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37597
- Aircraft time: 42,349 hours, 27,877 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulted
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED BITE TEST ON APU IAW FIM 49-90 TASK 803. FAULT WAS OIL PRESSURE SHUT DOWN, SERVICED OIL IAW AMM 12-13-31. AND REPLACED LOW OIL PRESSURE SWITCH IAW AMM 49-94-22-000-801, OPS CHECK GOOD. A/C OK FOR SERVICED.   ENGINE #1 GENERATOR WILL NOT COME ONLINE. PLACING #1 IDG ON MEL 24-01-01, CAT B, DUE 12/25/24, DMI #267157 AS PER MCC RB (M) PROCEDURES COMPLIED WITH. A/C OK FOR SVC.  REMOVED AND REPLACED #1 ENGINE IDG IAW AMM 24-11-11.  PERFORMED #1 IDG INSTALLATION TEST IAW AMM 24-11-00. OPS TEST GOOD. NO DEFECTS NOTED. A/C OK FOR SERVICE.
